# SDR UPS99228981

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 K-FLAP CORROSION AROUND I/B NUT OF I/B BULLNOSE HINGE MOUNTING BRACKET ON K FLAP (C57-562-01.00-02).  REMOVED BOLT, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED BRACKET IAW UPS ER  NR 99-5145 AND REINSTALLED BOLT IAW MM 27-81-01.
